# SDR DLM88011489

- Difficulty date: September 5, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 30,234 hours, 24,015 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21184904S
- Part serial: 91A0039
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION 1 AND 2 INP ON T/O.  MANUAL PRESSURE CONTROLLER JAMMED IN MIDWAY POSITION.  REPLACED PRESSURIZATION CONTROLLER.
